# SDR UIEA2020030600390

- Difficulty date: March 6, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,112 hours, 21,199 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR EMERGENCY FLASHLIGHT INOP.( PLACED ON MDDR 125435 PER MEL 25-63-04B, CAT 'C'.  LP 1166908, ITEM M3: REMOVED AND REPLACED L1 EMERGENCY DOOR FLASH LIGHT IAW AMM 25-60-00 TEST GOOD. THIS CLEARED DMI 125435, MCC NOTIFIED. PLACARD REMOVED. EH@ 16:57Z. )
